# SDR QXEA200601140

- Difficulty date: April 28, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 11,564 hours, 11,872 cycles
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 304768305
- Part serial: 201
- Condition: Failed
- Location: Nr 1
- Part time: 5,358 hours, 4,582 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX FLIGHT NR 2304, RETURN TO GATE.  POWERPLANT MESSAGE ON FD DISPLAY DURING TAXI.  MAINTENANCE REMOVED AND REPLACED NR 1 PEC BLEED VALVE IAW AMM TASKS 75-31-11-000-801 AND 75-31-11-400-801.  GROUND RAN.  A/C POWERPLANT MESSAGE DID NOT RETURN.  CDS FAULT CODES 725A AND 741A DID NOT COME BACK.  AIRCRAFT RETURNED TO SERVICE.
